# SDR R61A2020101900687

- Difficulty date: September 28, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 36,033 hours, 27,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001165
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND EMERGENCY LIGHT POWER UNIT 3 NOT ILLUMINATING WHEN CONNECTED TO EMERGENCY LIGHTS.  EMERGENCY LIGHT POWER UNIT 3 REPLACED, IAW 33-50-01-000-801-A.  A/C REMAINS IN CHECK.
